# SDR HALA2020022100041

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 5,619 hours, 1,099 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - X2 APU SHUTDOWN DURING START. // RESTART APU BY EXTERNAL POWER PER AMM 49-00-00-860-008-A. OPS CHECK OKAY OK FOR SERVICE. NO ISSUE NOTED
